# SDR CALA9700045

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CEILING AISLE EXIT LIGHT AT NR 3 GALLEY WAS INTERMITTENT DURING EMERGENCY LIGHT TEST.  THE BATTERY PACK WAS REMOVED AND REPLACED.
